# SDR 98ZZZX4714

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N987AN
- Make and model: Boeing 757-23A
- Aircraft serial: 25494
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Part number: 6225132109
- Condition: Failed
- Location: E/E Bay
- Part time: 27,383 hours
- Component: Collins
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUE/BOG - FLT 088 - AIR TURN BACK WXR FAIL DISPLAYED ON HSI.  TEST OK ON GROUND AND IN-FLIGHT.  REPLACED RADAR TRANSCEIVER.  ACCOMPLISHED OPERATIONAL TEST.  RADAR WORKED OK.
